Vol. 9, No. 8, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Forward self-similar solutions of the Navier–Stokes equations in the half space

Mikhail Korobkov and Tai-Peng Tsai

Vol. 9 (2016), No. 8, 1811–1827
Abstract

For the incompressible Navier–Stokes equations in the 3D half space, we show the existence of forward self-similar solutions for arbitrarily large self-similar initial data.

Keywords
Forward self-similar solutions, Navier-Stokes equations, half space
Mathematical Subject Classification 2010
Primary: 35Q30, 76D05
Milestones
Received: 16 August 2015
Revised: 20 June 2016
Accepted: 13 September 2016
Published: 11 December 2016
Authors
Mikhail Korobkov
Sobolev Institute of Mathematics
4 Acad. Koptyug Avenue
630090 Novosibirsk
Russia
Novosibirsk State University
2 Pirogova Str.
630090 Novosibirsk
Russia
Tai-Peng Tsai
Department of Mathematics
University of British Columbia
Vancouver, BC V6T 1Z2
Canada
Center for Advanced Study in Theoretical Sciences
National Taiwan University
Taipei
Taiwan